Aa
A
A
A
Close
Liver Disorders Community
4.49k Members
Avatar universal

Liver count up....Could one of these meds or combo be culprit?

My (74 year old) father currently is taking these medications together  Pravastatin Sodium   80mg,  Zetia   10 mg, Isosorbide Mnonitrate   30 mg, Metoprolol tartrate  50 mg, Plavix      75 mg, Amlodipine  Besylate  10 mg, Aspirin (nsaid)  81 mg low dose
The doctor told him his liver count is up 66 and the lower range is 64.  Would any of these drugs or combination of these drugs make liver count increase?
2 Responses
Avatar universal
MEDICAL PROFESSIONAL
Hello and hope you are doing well.

Increased liver enzymes could be due to the medications. Metoprolol is known to cause hepatitis. But the elevation is only marginal, so the pros and cons need to be weighed before discontinuing a medication, discuss this with your doctor. But ensure to follow up with your doctor and monitor liver enzymes to see for changes.

Hope this helped and do keep us posted.
Avatar universal
I have been on motiprolol for several years and my liver enzymes are elevated. Not sure which one ALT AST is 95. My Dr said it is double in value
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem